JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
Convergence analysis of the parallel classical block Jacobi method for the symmetric eigenvalue problem
Yusaku YamamotoZhang LanShuhei Kudo
Author information
JOURNAL FREE ACCESS

2014 Volume 6 Pages 57-60

Details
Abstract

We analyze convergence properties of the parallel classical block Jacobi method for the symmetric eigenvalue problem using dynamic ordering strategy of Bečka et al. It is shown that the method is globally convergent. It is also shown that the order of convergence is ultimately quadratic if there are no multiple eigenvalues.

Related papers from these authors
© 2014, The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top